Irreducible SLn+1--Representations Remain Indecomposable Restricted to Some Abelian Subalgebras
Journal of Lie theory, Tome 20 (2010) no. 2, pp. 393-407
Cet article a éte moissonné depuis la source Heldermann Verlag
We show that any irreducible finite dimensional representation of SLn+1 remains indecomposable if restricted to n-dimensional abelian subalgebras spanned by simple root vectors.
Classification :
22E47
Mots-clés : Simple Lie algebras, indecomponsable representations
Mots-clés : Simple Lie algebras, indecomponsable representations
@article{JLT_2010_20_2_JLT_2010_20_2_a8,
author = {P. Casati },
title = {Irreducible {SL\protect\textsubscript{n+1}--Representations} {Remain} {Indecomposable} {Restricted} to {Some} {Abelian} {Subalgebras}},
journal = {Journal of Lie theory},
pages = {393--407},
year = {2010},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2010_20_2_JLT_2010_20_2_a8/}
}
TY - JOUR AU - P. Casati TI - Irreducible SLn+1--Representations Remain Indecomposable Restricted to Some Abelian Subalgebras JO - Journal of Lie theory PY - 2010 SP - 393 EP - 407 VL - 20 IS - 2 UR - http://geodesic.mathdoc.fr/item/JLT_2010_20_2_JLT_2010_20_2_a8/ ID - JLT_2010_20_2_JLT_2010_20_2_a8 ER -
P. Casati . Irreducible SLn+1--Representations Remain Indecomposable Restricted to Some Abelian Subalgebras. Journal of Lie theory, Tome 20 (2010) no. 2, pp. 393-407. http://geodesic.mathdoc.fr/item/JLT_2010_20_2_JLT_2010_20_2_a8/